Number of the records: 1  

On the convergence of a series mapped by a function

  1. TitleOn the convergence of a series mapped by a function
    Author Eliaš Peter 1970 SAVMATEM - Matematický ústav SAV
    Source document Mathematica Slovaca. Vol. 65, no. 1 (2015), p. 63-78
    Languageeng - English
    CountrySK - Slovak Republic
    Document kindrozpis článkov z periodík (rbx)
    CategoryADNA - Scientific papers in domestic impacted journals registered in Web of Sciences or Scopus
    Category of document (from 2022)V3 - Vedecký výstup publikačnej činnosti z časopisu
    Type of documentčlánok
    Year2016
    Registered inWOS
    DOI 10.1515/ms-2015-0007
    article

    article

    rokCCIFIF Q (best)JCR Av Jour IF PercSJRSJR Q (best)CiteScore
    N
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201520140.409Q40.342Q3
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.